Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 9, 2024, 10:58 PM CDT for 4 counties in Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2024, 10:58 PM CDT (03:58 UTC)
- Expired
- Apr 9, 2024, 11:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 16 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:27 PM CDT | HAIL 1.25 | 2 Wnw Seguin, TX | Seguin near highway 46. Time estimated via radar. |
| Apr 9, 11:30 PM CDT | HAIL 1 | 2 N Seguin, TX | 1 inch hail reported near the 2700 block of N Guadalupe Street. |
| Apr 9, 11:41 PM CDT | TSTM WND DMG | 2 Se Seguin, TX | Multiple homes within the Meadows neighborhood missing siding and shingles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2788 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted.
588
WUUS54 KEWX 100358
SVREWX
TXC029-091-187-493-100445-
/O.NEW.KEWX.SV.W.0064.240410T0358Z-240410T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1058 PM CDT Tue Apr 9 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Guadalupe County in south central Texas...
Northwestern Wilson County in south central Texas...
Northeastern Bexar County in south central Texas...
Southeastern Comal County in south central Texas...
* Until 1145 PM CDT.
* At 1058 PM CDT, a severe thunderstorm was located over Schertz,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal
City, Live Oak, Selma, Luling, Randolph AFB, San Antonio Int
Airport, Kirby, Windcrest, Garden Ridge, Hollywood Park, McQueeney,
St. Hedwig, La Vernia, China Grove, and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2937 9784 2925 9826 2964 9853 2982 9802
2976 9800 2985 9788 2984 9785 2978 9783
2978 9781 2975 9780 2976 9778 2973 9776
2972 9777 2971 9773 2969 9774 2968 9771
2967 9770 2965 9763
TIME...MOT...LOC 0358Z 245DEG 26KT 2955 9824
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
422
WWUS54 KEWX 100421
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Tue Apr 9 2024
TXC029-493-100430-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-240410T0445Z/
Wilson TX-Bexar TX-
1121 PM CDT Tue Apr 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON AND
NORTHEASTERN BEXAR COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2938 9784 2936 9811 2943 9814 2948 9812
2949 9819 2955 9823 2954 9826 2956 9830
2968 9838 2982 9802 2976 9800 2985 9788
2984 9785 2978 9783 2975 9780 2976 9778
2972 9777 2971 9773 2969 9774 2965 9763
TIME...MOT...LOC 0420Z 245DEG 26KT 2962 9807
$$
TXC091-187-100445-
/O.CON.KEWX.SV.W.0064.000000T0000Z-240410T0445Z/
Guadalupe TX-Comal TX-
1121 PM CDT Tue Apr 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR GUADALUPE AND SOUTHEASTERN COMAL COUNTIES...
At 1120 PM CDT, a severe thunderstorm was located over McQueeney, or
near New Braunfels, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Universal City, Selma,
Luling, Garden Ridge, McQueeney, Marion, Kingsbury, Santa Clara, New
Berlin, Staples, Zuehl, Geronimo, Zorn, Fentress, Redwood, and
Freiheit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2938 9784 2936 9811 2943 9814 2948 9812
2949 9819 2955 9823 2954 9826 2956 9830
2968 9838 2982 9802 2976 9800 2985 9788
2984 9785 2978 9783 2975 9780 2976 9778
2972 9777 2971 9773 2969 9774 2965 9763
TIME...MOT...LOC 0420Z 245DEG 26KT 2962 9807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM582
WWUS54 KEWX 100425
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1125 PM CDT Tue Apr 9 2024
TXC091-100435-
/O.CAN.KEWX.SV.W.0064.000000T0000Z-240410T0445Z/
Comal TX-
1125 PM CDT Tue Apr 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
LAT...LON 2938 9784 2938 9804 2963 9822 2968 9810
2972 9804 2982 9784 2978 9783 2975 9780
2976 9778 2972 9777 2971 9773 2969 9774
2965 9763
TIME...MOT...LOC 0425Z 257DEG 25KT 2966 9800 2942 9793
$$
TXC187-100445-
/O.CON.KEWX.SV.W.0064.000000T0000Z-240410T0445Z/
Guadalupe TX-
1125 PM CDT Tue Apr 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR GUADALUPE COUNTY...
At 1125 PM CDT, severe thunderstorms were located along a line
extending from Geronimo to 11 miles east of New Berlin, moving east
at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Luling, McQueeney, Marion,
Kingsbury, Santa Clara, New Berlin, Staples, Geronimo, Zorn,
Fentress, Zuehl, Nolte, Zipp, New Braunfels National Airport, and
Redwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2938 9784 2938 9804 2963 9822 2968 9810
2972 9804 2982 9784 2978 9783 2975 9780
2976 9778 2972 9777 2971 9773 2969 9774
2965 9763
TIME...MOT...LOC 0425Z 257DEG 25KT 2966 9800 2942 9793
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:35 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 9, 6:35 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 635 PM CDT Tue Apr 9 2024 ...New AVIATION... .UPDATE... Issued at 444 PM CDT Tue Apr 9 2024 The Tornado Watch for portions of the Hill Country and I-35 corridor from Hays to Williamson counties has been replaced with a Severe Thunderstorm Watch. The remainder of the Tornado Watch has been cancelled. Isolated storms will be possible near and north of the surface boundary draped from Gillespie east into northern Travis and southeast Williamson counties. The atmosphere remains very unstable and uncapped, so any storms that develop in the weakly forced environment now into the early evening will be capable of quickly going severe and producing large hail and damaging wind gusts. Additional storms are expected late evening and overnight as the surface front catches the dry line to the west and moves east through the region. && .SHORT TERM... (Tonight through Wednesday night) Issued at 247 PM CDT Tue Apr 9 2024 As of this writing (around 230 PM), there are a few showers across the local area especially across the Hill Country. This lull in shower and storm activity was anticipated based on hires models. However, it is forecast to be short-lived as storms begin to develop mid to late afternoon around the Hill Country and areas along and east of I-35. We remain under a Tornado Watch for areas along and east of Highway 281 and to the north of Bexar until 5 PM. New storms are likely to develop this evening into the overnight hours as a dry- line line continues to push across the Rio Grande Plains and it gets picked up by a Pacific front. A second surge of dry and stronger winds are forecast later tonight into Wednesday. The atmosphere is prime for storms to rapidly grow and become severe for the next 12 to 18 hours. The primary threats are large to very large hail and isolated tornadoes and thunderstorm wind gusts up to 70 MPH. Some of the stronger storms could produce heavy downpours which could lead to some localized and street flooding. Stay tuned for any weather updates this evening and the possibility of new convective watches. As mentioned above, a dry-line is moving across the Rio Grande with hot and dry conditions in the wake of it. Northwest winds around 10 to 20 MPH are occurring as of 2 PM with relative humidities ranging from the teens into the low 20s. With the anticipation of these conditions to continue through this evening, we upgraded the Rangeland Fire Danger to a Red Flag Warning for parts of the southern Edwards Plateau and Rio Grande Plains through 10 PM. Back to the severe weather conditions for tonight, the convective line is expected to push across the I-35 from around 9 PM to 3 AM (early Wednesday) and from 3 AM to 6 AM across the Coastal Plains. Wednesday looks to be dry and cooler but also breezy to windy. Fire weather concerns are expected for the southern Edwards Plateau and the Rio Grande Plains on Wednesday. A Red Flag Warning could be issued in future weather packages (this evening or overnight). With breezy to windy conditions expected for most areas of South Central Texas on Wednesday, a Wind Advisory is also likely to be issued in future packages. && .LONG TERM... (Thursday through Tuesday) Issued at 247 PM CDT Tue Apr 9 2024 Calmer weather conditions will set in after an active start to the week as upper level ridging is expected to build in behind the eastward departing trough. The ridging will result in a dry pattern across south-central Texas with warming temperatures through the weekend. On Thursday and Friday, minimum relative humidities are forecast to remain in the teens and low 20s across much of the western half of the CWA. On Thursday this should not be much of an issue due to surface high pressure keeping winds relatively light across the area. However, on Friday this surface high will push east which will bring initially dry and breezy return flow before moisture begins to work back into the region Friday night into Saturday. Therefore, near-critical to critical fire weather conditions seem plausible for Friday afternoon. Other than it being warm and increasingly humid, there are no weather concerns over the weekend as a sub-tropical ridge remains in place over Mexico. Then, on Monday-Tuesday of next week our next upper level trough will approach from the west. While there is still plenty of time for this to change, it appears the upper low will take a northeasterly trajectory out of the Desert Southwest/Four Corners which would keep much of the forcing and associated precipitation chances to the north of south-central Texas through Tuesday at least. For now, we see no reason to deviate from the blended guidance which gives northern portions of the CWA a 20-30% chance for some showers and storms late Monday into Tuesday. Regardless, temperatures look to be well above normal just ahead of this system with widespread high temperatures in the upper 80s to upper 90s. && .AVIATION... (00Z TAFS) Issued at 635 PM CDT Tue Apr 9 2024 Isolated severe TSRAs ongoing early this evening near and north of AUS. TSRAs are expected to increase in coverage this evening and into the overnight hours as a cold front moves through the region. Conditions are favorable for some storms to contain large hail and very gusty winds. AUS should be at risk for TSRA activity 00Z-04Z and SAT 03Z-06Z before activity shifts east into the Coastal Plains. VFR conditions prevail Wednesday behind the cold front, with strong NW winds 15-25 KT and gusts 25-35 KT possible. && .FIRE WEATHER... Issued at 247 PM CDT Tue Apr 9 2024 Red Flag Warning is in effect for the southern Edwards Plateau and Rio Grande Plains through 10 PM due to low relative humidity and breezy with gusty conditions up to 40 MPH. Another Red Flag Warming is likely to be issued later tonight for the same areas for Wednesday as low relative humidity and breezy to windy conditions remain. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 58 74 52 80 / 70 10 0 0 Austin Bergstrom Intl Airport 58 73 50 79 / 70 10 0 0 New Braunfels Muni Airport 57 76 51 82 / 70 0 0 0 Burnet Muni Airport 54 70 49 77 / 50 10 0 0 Del Rio Intl Airport 57 83 53 88 / 0 0 0 0 Georgetown Muni Airport 57 71 50 77 / 70 10 0 0 Hondo Muni Airport 55 79 48 85 / 30 0 0 0 San Marcos Muni Airport 57 75 49 80 / 70 10 0 0 La Grange - Fayette Regional 61 74 50 77 / 80 20 0 0 San Antonio Intl Airport 58 75 50 82 / 50 0 0 0 Stinson Muni Airport 59 78 51 82 / 50 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Short-Term...17 Long-Term...Gale Aviation...76
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 19 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 313 AM CDT Tue Apr 9 2024 TXZ171>173-183>194-202>209-217>225-228-100815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 313 AM CDT Tue Apr 9 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of scattered strong to severe storms will be possible today and tonight across central and eastern half of South-Central Texas. All modes of severe weather are possible, including a risk of isolated tornadoes. However, large to very large hail will remain the greatest hazard. Locally heavy rainfall with stronger or training thunderstorms could lead to isolated flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwesterly winds following in the wake of a cold front on Wednesday could lead to gusts up to 40 mph and a possible Wind Advisory across portions of South-Central Texas. Critical fire weather conditions could develop Wednesday afternoon as well out west due to the combination of strong northwesterly winds and low humidity pending area rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to utilize social media outlets to report severe weather.
In the hours before
Local storm report, Apr 9, 10:04 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1004 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM Hail 2 W Bastrop 30.11N 97.34W
04/09/2024 E1.00 Inch Bastrop TX Public
Report from mPING Quarter (1.00 in.).
&&
empLocal storm report, Apr 9, 10:15 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Hail 3 ESE Guadalupe River S 29.84N 98.46W
04/09/2024 E1.50 Inch Comal TX Trained Spotter
&&
29Special weather statement, Apr 9, 10:15 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024
TXZ204-205-207-220-100400-
Guadalupe TX-Bexar TX-Atascosa TX-Medina TX-
1015 PM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of southeastern Medina,
west central Guadalupe, northwestern Atascosa and Bexar Counties
through 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shavano Park to near Devine. Movement was east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Devine, Stinson Municipal Airport, San Antonio Int
Airport, Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Shavano Park, Hollywood Park, Lytle, and McQueeney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2964 9856 2964 9834 2959 9831 2964 9819
2964 9804 2910 9850 2909 9908
TIME...MOT...LOC 0315Z 268DEG 15KT 2959 9854 2912 9897
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MOLocal storm report, Apr 9, 10:41 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1041 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM Tstm Wnd Gst 5 ENE Paige 30.23N 97.03W
04/09/2024 M65 MPH Lee TX Public
Measured wind gust at a personal weather
station.
&&
empSpecial weather statement, Apr 9, 10:50 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Tue Apr 9 2024
TXZ219-220-100430-
Frio TX-Atascosa TX-
1050 PM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of eastern Frio and
southwestern Atascosa Counties through 1130 PM CDT...
At 1050 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bigfoot to 10 miles east of Dilley.
Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pleasanton, Pearsall, Jourdanton, Dilley, Poteet, Charlotte, North
Pearsall, Moore, Goldfinch, Derby, Hilltop, Bigfoot, Schattel,
Leming, Iuka, Kyote, Davis, Dobrowolski, Amphion, and Rossville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2865 9880 2864 9925 2909 9899 2910 9847
2864 9860 2864 9880
TIME...MOT...LOC 0350Z 238DEG 42KT 2903 9885 2864 9901
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOLocal storm report, Apr 9, 10:54 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1054 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM Tstm Wnd Gst 3 ENE Lackland AFB 29.40N 98.59W
04/09/2024 M58 MPH Bexar TX ASOS
Wind gust to 58 MPH at Kelly Field.
&&
empThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:04 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 9, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 9, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 56 min |
| Apr 9, 7:37 PM CDT | Special Weather Statement | EWX | Blanco | 53 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 47 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis | 47 min |
| Apr 9, 7:55 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 52 min |
| Apr 9, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 51 min |
| Apr 9, 8:24 PM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Apr 9, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Hays, Travis | 63 min |
| Apr 9, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Williamson | 49 min |
| Apr 9, 8:57 PM CDT | Special Weather Statement | EWX | Kendall | 63 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 45 min |
| Apr 9, 9:13 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Hays, Kendall | 29 min |
| Apr 9, 9:22 PM CDT | Special Weather Statement | EWX | Bastrop | 53 min |
| Apr 9, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 62 min |
| Apr 9, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina, Uvalde | 66 min |
| Apr 9, 9:44 PM CDT | Special Weather Statement | EWX | Dimmit, Frio | 61 min |
| Apr 9, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 59 min |
| Apr 9, 10:03 PM CDT | Special Weather Statement | EWX | Dimmit | 57 min |
| Apr 9, 10:15 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 9, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Guadalupe, Medina | 57 min |
| Apr 9, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 9, 10:26 PM CDT | Wind Advisory | EWX | Bandera, Blanco, Burnet, Dimmit, Edwards, Frio and 11 more | 21 hr |
| Apr 9, 10:50 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 40 min |
| Apr 9, 11:04 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 41 min |
| Apr 9, 11:13 PM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 9, 11:17 PM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe | 2 hr |
| Apr 9, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 50 min |
| Apr 9, 11:45 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 10, 12:22 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 53 min |
| Apr 10, 12:25 AM CDT | Special Weather Statement | EWX | Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 10, 1:13 AM CDT | Special Weather Statement | EWX | DeWitt | 47 min |
| Apr 10, 1:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 2 hr |
| Apr 10, 1:28 AM CDT | Special Weather Statement | EWX | Fayette | 47 min |
| Apr 10, 2:15 AM CDT | Special Weather Statement | EWX | Lee | 30 min |
| Apr 10, 3:00 AM CDT | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.